# SDR ASAA2013021493923

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 40,126 hours, 25,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945299
- Part serial: BN001319
- Condition: Lack Of Lube
- Location: L1
- Part time: 40,158 hours, 25,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE.  RETORQUED UPPER SNUBBER DOOR ATTACH BRACKET.   CLEANED AND LUBED L1 DOOR LATCH CRANK, GUIDE PLATES, GUIDE ARM ROLLER PIN, COUNTER BALANCE BEARING, SNUBBER ABD GUIDE PIN, AND LOWER HINGE REF AM 12-25-21. OPS NORMAL.
